# SDR GAIA03034SP

- Difficulty date: July 19, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N281KH
- Make and model: Boeing 727
- Aircraft serial: 21105
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND MAIN CABIN FRAME BS 560 HAVE DENTS INTO THE RADIUS AT STRINGER 16R AND STRINGER 8R FASI N/R 35743.  CUT OUT DAMAGED AREAS, FABRICATED DOUBLERS FROM MAT 7075-T6 .063 PO NR 9912495, DIM 7 INCH BY 4.5 INCH AND 10 INCH BY 3 INCH.  INSTALLED DOUBLERS IAW B727 SRM 53-10-4 FIG 1 AND 51-30-2.  (M)
